# SDR AALA201809121008

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,415 hours, 9,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN,  ADJACENT TO THE L4 DOOR WAS INOPERATIVE.  REPLACEDTHE  POWER SUPPLY.   OPS CHECKED GOOD IAW AMM 33-51-06-960-803.
